# SDR FDEA200905281828

- Difficulty date: May 28, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53970854201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING MARKS ON STRINGER P 14RH, C 57-57.1. REPAIR PERFORMED BY BLEND OUT AND NDT FOR CRACK FREE CONDITION IAW RAS/EFW/9000178/2009 ISS A, APPROVED BY EA 6-5310-129163.
